MathSciNet Relay Station
MathSciNet bibliographic data
MR1018575 (92c:42019) 42B25 (42B20 44A15 46E10)
Johnson, R.; Neugebauer, C. J. Change of variable results for $A\sb p$- and reverse Hölder ${\rm RH}\sb r$-classes. Trans. Amer. Math. Soc. 328 (1991), no. 2, 639–666.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement